# SDR DALA2022122788426

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 85,654 hours, 15,469 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.   REMOVED DEBRIS AND ARMED /DISARMED DOOR SEVERAL TIMES - ALL OP CKS GOOD.
